| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged the pump had an intermittent power issue, a cracked battery compartment and the battery cap does not secure properly to the pump.The reporter confirmed the yellow o-ring of the battery cap was visible when on the pump.The reporter denied damage to the battery cap and stated it had been replaced 7-12 months ago.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.